Alert archive / Illinois / Flash Flood Warnings in 2004

Flash Flood Warning 51, NWS Lincoln, IL

July 13, 2004McLean County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jul 13, 2004, 4:02 PM CDT for McLean County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2004, 4:02 PM CDT (21:02 UTC)
Expired
Jul 13, 2004, 7:00 PM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County McLean County, IL

The radar

The Lincoln radar (KILX), 69 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2004-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2004-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1440 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 132105
FFWILX
ILC113-140000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
402 PM CDT TUE JUL 13 2004

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCLEAN COUNTY IN CENTRAL ILLINOIS

* UNTIL 700 PM CDT

* AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN HAS FALLEN ACROSS CENTRAL AND EASTERN MCLEAN
  COUNTY. RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAS BEEN 
  ESTIMATED IN CENTRAL PARTS OF MCLEAN COUNTY SINCE 2 PM.

* THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL CONTINUE ACROSS
  CENTRAL AND EASTERN MCLEAN COUNTY FROM BLOOMINGTON EASTWARD. 
  ADDITIONAL RAINFALL AMOUNTS WILL LIKELY RANGE FROM 1 TO 2 INCHES 
  BY 530 PM. THESE RAINFALL AMOUNTS WILL LIKELY PRODUCE FLASH 
  FLOODING ESPECIALLY IN URBAN...LOW LYING AND POOR DRAINAGE
  AREAS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF IN A FLOOD PRONE AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG CREEKS AND STREAMS ARE ESPECIALLY VULNERABLE
TO THE EFFECTS OF FLASH FLOODING. DO NOT ATTEMPT TO CROSS FLOODED
AREAS BY FOOT OR AUTOMOBILE.

REPORT FLASH FLOODING TO YOUR LOCAL ESDA...OR THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY
TUNED FOR LATER STATEMENTS.

LAT...LON 4070 8859 4056 8847 4030 8848 4029 8900
      4067 8903

$$

KH

NNNN
2 follow-up statements
000 
WGUS73 KILX 132149
FFSILX
ILC113-140000-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
445 PM CDT TUE JUL 13 2004

...A FLASH FLOOD WARNING CONTINUES FOR MCLEAN COUNTY UNTIL 7 PM
CDT...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINS CONTINUING ACROSS SOUTHERN MCLEAN COUNTY...FROM 
MCLEAN AND LEROY SOUTH. RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF 
RAIN ACROSS PARTS OF CENTRAL AND SOUTHEAST MCLEAN COUNTY SINCE 2 PM.

MOST OF THE THUNDERSTORMS THROUGH 6 PM WILL BE SOUTHEAST OF 
MCLEAN COUNTY. HOWEVER...RUNOFF FROM THE HEAVY RAINS EARLIER THIS
AFTERNOON COULD CAUSE FLASH FLOODING IN URBAN...LOW LYING AND POOR
DRAINAGE AREAS FROM BLOOMINGTON EASTWARD UNTIL 7 PM.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF IN A FLOOD PRONE AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG CREEKS AND STREAMS ARE ESPECIALLY VULNERABLE
TO THE EFFECTS OF FLASH FLOODING. DO NOT ATTEMPT TO CROSS FLOODED
AREAS BY FOOT OR AUTOMOBILE.

REPORT FLASH FLOODING TO YOUR LOCAL ESDA...OR THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY
TUNED FOR LATER STATEMENTS.

LAT...LON 4062 8850 4032 8850 4032 8899 4054 8901

$$

KH
000 
WGUS73 KILX 132236
FFSILX
ILC113-132300-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
535 PM CDT TUE JUL 13 2004

...THE FLASH FLOOD WARNING FOR MCLEAN COUNTY HAS BEEN CANCELLED...

THE HEAVY RAINFALL AND FLOOD THREAT HAS ENDED ACROSS THE WARNED AREA.
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

REPORT FLASH FLOODING TO YOUR LOCAL ESDA...OR THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY
TUNED FOR LATER STATEMENTS.

LAT...LON 4061 8848 4030 8850 4030 8909 4062 8909

$$

GEELHART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 2:25 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 13, 2:25 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
225 PM CDT TUE JUL 13 2004

.DISCUSSION...MAIN WEATHER CONCERN OF THE NEXT SEVERAL DAYS IS
ONGOING CONVECTION MOVING INTO CENTRAL ILLINOIS. LATEST SURFACE
ANALYSIS HAD LOW PRESSURE OVER NORTHEAST ONTARIO...WITH A PRE
FRONTAL TROF EXTENDING SOUTHWEST INTO NORTHWEST ILLINOIS AND A COLD
FRONT EXTENDING SOUTHWEST ACROSS THE UPPER MIDWEST. EXTREME
INSTABILITY OVER CENTRAL AND SOUTHEAST ILLINOIS LATE THIS AFTERNOON
AND THIS EVENING PRESENT A RISK OF SEVERE THUNDERSTORMS UNTIL THE
FRONT CLEARS THE REGION TONIGHT. OTHERWISE...COOLER AND DRIER AIR
WILL FILTER INTO THE MIDWEST BEHIND THE FRONT FOR THE NEXT SEVERAL
DAYS.

12Z MODELS IN GOOD OVERALL AGREEMENT THROUGH THE PERIOD. THERE IS
SOME DIFFERENCE IN THE SPEED OF ARRIVAL OF A SHORT WAVE IN THE
NORTHWEST FLOW ON FRIDAY (AND AN ASSOCIATED PRECIPITATION THREAT)...
BUT IT IS NOT SIGNIFICANT AT THIS POINT AND FORECAST RANGE. GUIDANCE
TEMPERATURES VERY CLOSE AND REASONABLE...SO WILL NOT STRAY FAR.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...

TONIGHT...18Z KILX SOUNDING SHOWED EXTREME INSTABILITY IN PLACE
ACROSS REGION...WITH 6000+ J/KG CAPE...-14.7C LI...AND NO CAP IN
PLACE. MID LEVEL WINDS HAVE STRENGTHENED TO NEARLY 50 KTS FROM THE
NORTHWEST. THESE PARAMETERS ALONG WITH ADDED DYNAMICS FROM UPPER
WAVE DIGGING ACROSS GREAT LAKES AND LOW LEVEL CONVERGENCE ALONG
TROF/FRONT TO DIVE THROUGH ILLINOIS THIS AFTERNOON AND EVENING WILL
CONTINUE THE SEVERE WEATHER THREAT. THE FRONT IS EXPECTED TO CLEAR
FORECAST AREA AROUND 06Z TONIGHT...ENDING THE SEVERE WEATHER THREAT
AND USHERING IN COOLER AND DRIER AIR. WILL ALSO MAINTAIN EXCESSIVE
HEAT WARNING UNTIL 6 PM THIS EVENING WITH HIGH HEAT INDICES STILL
IN EFFECT.

WEDNESDAY THROUGH THURSDAY NIGHT...STRONG UPPER WAVE AND COLD FRONT
MOVE WELL SOUTH AND EAST OF FORECAST AREA ON WEDNESDAY. THIS WILL
SIGNAL THE ARRIVAL OF COOLER AND DRIER AIR ACROSS THE REGION FOR THE
NEXT COUPLE OF DAYS.

FRIDAY AND FRIDAY NIGHT...A WEAK SHORT WAVE IS PROGGED TO DIVE INTO
THE GREAT LAKES REGION ON FRIDAY...ALONG WITH A WEAK FRONT/TROF AT
THE SURFACE. THERE ARE STILL TIMING DIFFERENCES ON THESE FEATURES...
SO WILL LEAVE SHOWER/STORM MENTION OUT ON FRIDAY...BUT ADD MENTION
TO FRIDAY NIGHT. THIS WILL LIKELY NEED TO BE MODIFIED AS THE TIMING
BECOME MORE CLEAR.

LONG TERM......SATURDAY THROUGH TUESDAY...MODEL/ENSEMBLE AGREEMENT
IS STILL NOT AS GOOD AS IT WAS OVER THE WEEKEND...BUT ENOUGH
CONSENSUS EXISTS OVER FORECAST AREA FOR REASONABLE CONFIDENCE.
UNSEASONABLY STRONG TROF WILL BE IN PLACE OVER THE EASTERN UNITED
STATES TO START THE WEEKEND...AND WILL BEGIN TO LIFT OUT BY TUESDAY.
MAIN PRECIPITATION THREAT OVER REGION HAS SHIFTED TO SATURDAY FROM
SUNDAY AS REINFORCING SHORT WAVE/COLD FRONT SWING THROUGH.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
IL...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING...
ALONG AND WEST OF A MCLEAN TO CHRISTIAN COUNTY LINE.

&&

BAK
Hazardous weather outlook, Jul 13, 11:32 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1132 AM CDT TUE JUL 13 2004

ILZ027>031-036>038-040>051-053-141108-
CASS-CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-
MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-
VERMILION-WOODFORD-
INCLUDING THE CITIES OF...BLOOMINGTON...CHAMPAIGN...DANVILLE...
DECATUR...GALESBURG...HAVANA...JACKSONVILLE...LINCOLN...
PEORIA AND SPRINGFIELD
1132 AM CDT TUE JUL 13 2004

...SEVERE WEATHER POTENTIAL INCREASING THIS AFTERNOON...
...HEAT INDEX VALUES OF 100 TO 105 DEGREES THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS OF CENTRAL ILLINOIS ALONG
AND NORTH OF I-72.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE THREAT FOR A SIGNIFICANT SEVERE WEATHER EPISODE WILL INCREASE
ACROSS CENTRAL ILLINOIS THIS AFTERNOON AND EVENING...AS A STRONG COLD
FRONT PLOWS SOUTHEAST INTO AN EXTREMELY UNSTABLE ATMOSPHERE. WINDS
ALOFT ARE FORECAST TO INCREASE SIGNIFICANTLY ALONG THE COLD
FRONT...ENHANCING THE THREAT FOR WIDESPREAD WIND DAMAGE. AS THE
STORMS DEVELOP THIS AFTERNOON...A FEW SUPERCELLS ARE EXPECTED TO
DEVELOP WHICH MAY SPAWN ISOLATED TORNADOES AND LARGE HAIL. THE
CONVECTION WILL THEN EVOLVE INTO A MORE LINEAR TYPE SYSTEM...WITH THE
PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AS WE HEAD INTO THE
EVENING HOURS. CURRENT INDICATIONS SUGGEST THE THREAT TIME LINE WILL
BE THROUGH 700 PM ALONG AND NORTH OF I-72.

THE COMBINATION OF AFTERNOON TEMPERATURES IN THE LOW TO MID 90S AND
DEW POINTS IN THE MID 70S WILL PRODUCE HEAT INDEX VALUES OF FROM 100
TO 105 DEGREES. AS THE COLD FRONT MOVES SOUTH AND EAST OF THE AREA
LATER THIS EVENING...HEAT INDEX VALUES WILL RETURN TO MORE TOLERABLE
LEVELS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A MUCH QUIETER WEATHER PATTERN WILL DEVELOP WEDNESDAY THROUGH FRIDAY
AS HIGH PRESSURE SETTLES IN. HOWEVER...ANOTHER FRONTAL BOUNDARY WILL
PUSH INTO THE MIDWEST ON SATURDAY BRINGING CHANCES FOR THUNDERSTORMS
BACK INTO CENTRAL AND SOUTHEAST ILLINOIS FOR THE WEEKEND.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EARLY EVENING.

ILZ052-054>057-061>063-066>068-071>073-141108-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE...
MATTOON...SHELBYVILLE AND TAYLORVILLE
1132 AM CDT TUE JUL 13 2004

...SEVERE WEATHER POTENTIAL INCREASING THIS AFTERNOON...
...HEAT INDEX VALUES OF 100 TO 105 DEGREES THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS OF CENTRAL AND SOUTHEAST
ILLINOIS SOUTH OF A TAYLORVILLE TO PARIS LINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE THREAT FOR A SIGNIFICANT SEVERE WEATHER EPISODE WILL INCREASE
ACROSS CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON AND EVENING...AS
A STRONG COLD FRONT PLOWS SOUTHEAST INTO AN EXTREMELY UNSTABLE
ATMOSPHERE. WINDS ALOFT ARE FORECAST TO INCREASE SIGNIFICANTLY ALONG
THE COLD FRONT...ENHANCING THE THREAT FOR WIDESPREAD WIND DAMAGE. AS
THE STORMS DEVELOP THIS AFTERNOON...A FEW SUPERCELLS ARE EXPECTED TO
DEVELOP WHICH MAY SPAWN ISOLATED TORNADOES AND LARGE HAIL. THE
CONVECTION WILL THEN EVOLVE INTO A MORE LINEAR TYPE SYSTEM...WITH THE
PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AS WE HEAD INTO THE
EVENING HOURS. CURRENT INDICATIONS SUGGEST THE THREAT TIME LINE WILL
BE FROM 2 PM THROUGH 9 PM ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS.

THE COMBINATION OF AFTERNOON TEMPERATURES IN THE LOW TO MID 90S AND
DEW POINTS IN THE MID 70S WILL PRODUCE HEAT INDEX VALUES OF FROM 100
TO 105 DEGREES. AS THE COLD FRONT MOVES SOUTH AND EAST OF THE AREA
LATER THIS EVENING...HEAT INDEX VALUES WILL RETURN TO MORE TOLERABLE
LEVELS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A MUCH QUIETER WEATHER PATTERN WILL DEVELOP WEDNESDAY THROUGH FRIDAY
AS HIGH PRESSURE SETTLES IN. HOWEVER...ANOTHER FRONTAL BOUNDARY WILL
PUSH INTO THE MIDWEST ON SATURDAY BRINGING CHANCES FOR THUNDERSTORMS
BACK INTO CENTRAL AND SOUTHEAST ILLINOIS FOR THE WEEKEND.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FROM MID AFTERNOON THROUGH
MOST OF THE EVENING.

GEELHART/HUETTL

In the hours before

Local storm report, Jul 13, 3:23 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT TUE JUL 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             TOLUCA                  41.01N 89.13W
07/13/2004  0.75 INCH        MARSHALL           IL   EMERGENCY MNGR

0310 PM     TSTM WND DMG     5 N RANTOUL             40.38N 88.16W
07/13/2004                   CHAMPAIGN          IL   EMERGENCY MNGR

            SEMI BLOWN OVER ON I-57.

&&

PARR
Local storm report, Jul 13, 3:29 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CDT TUE JUL 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TORNADO          ROANOKE                 40.80N 89.20W
07/13/2004                   WOODFORD           IL   EMERGENCY MNGR

            TORNADO WITH DEBRIS ON THE WEST END OF ROANOKE

&&

PARR
Local storm report, Jul 13, 3:47 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT TUE JUL 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     RANTOUL                 40.30N 88.16W
07/13/2004  66 MPH           CHAMPAIGN          IL   AWOS

            57 KNOT WIND GUST

&&

BARNES
Local storm report, Jul 13, 3:49 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
349 PM CDT TUE JUL 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND GST     BLOOMINGTON             40.48N 88.97W
07/13/2004  64 MPH           MCLEAN             IL   AWOS

            56 KNOT WIND GUST

&&

BARNES
Local storm report, Jul 13, 3:50 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
350 PM CDT TUE JUL 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     OGDEN                   40.12N 87.96W
07/13/2004                   CHAMPAIGN          IL   EMERGENCY MNGR

            TREES DOWN OVER RT 150 IN OGDEN

&&

BARNES
Local storm report, Jul 13, 3:55 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
355 PM CDT TUE JUL 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TORNADO          4 W ROANOKE             40.80N 89.28W
07/13/2004                   WOODFORD           IL   EMERGENCY MNGR

            LARGE EQUIPMENT PLANT DESTROYED.

&&

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:15 PM CDTTornado WarningILXMcLean45 min
Jul 13, 2:26 PM CDTSevere Thunderstorm WarningILXMarshall64 min
Jul 13, 2:29 PM CDTSevere Thunderstorm WarningILXWoodford61 min
Jul 13, 2:34 PM CDTTornado WarningILXWoodford41 min
Jul 13, 2:56 PM CDTTornado WarningILXMcLean49 min
Jul 13, 2:58 PM CDTTornado WarningILXMcLean47 min
Jul 13, 3:06 PM CDTTornado WarningILXChampaign, Vermilion39 min
Jul 13, 3:16 PM CDTTornado WarningILXWoodford44 min
Jul 13, 3:38 PM CDTTornado WarningILXVermilion52 min
Jul 13, 3:41 PM CDTTornado WarningILXMcLean49 min
Jul 13, 3:59 PM CDTTornado WarningILXDeWitt, Piatt46 min
Jul 13, 4:07 PM CDTSevere Thunderstorm WarningILXEdgar53 min
Jul 13, 4:08 PM CDTSevere Thunderstorm WarningILXChampaign67 min
Jul 13, 4:19 PM CDTTornado WarningILXChampaign41 min
Jul 13, 4:24 PM CDTFlash Flood WarningILXChampaign3 hr
Jul 13, 4:35 PM CDTTornado WarningILXDouglas40 min
Jul 13, 4:42 PM CDTSevere Thunderstorm WarningILXPiatt33 min
Jul 13, 5:00 PM CDTSevere Thunderstorm WarningILXEdgar60 min
Jul 13, 5:03 PM CDTTornado WarningILXColes42 min
Jul 13, 5:06 PM CDTSevere Thunderstorm WarningILXMacon54 min
Jul 13, 5:09 PM CDTTornado WarningILXDeWitt51 min
Jul 13, 5:13 PM CDTSevere Thunderstorm WarningILXPiatt62 min
Jul 13, 5:23 PM CDTSevere Thunderstorm WarningILXClark52 min
Jul 13, 5:29 PM CDTSevere Thunderstorm WarningILXMoultrie61 min
Jul 13, 5:43 PM CDTTornado WarningILXMoultrie47 min
Jul 13, 5:50 PM CDTSevere Thunderstorm WarningILXColes, Cumberland55 min
Jul 13, 5:52 PM CDTSevere Thunderstorm WarningILXColes, Cumberland53 min
Jul 13, 6:11 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence64 min
Jul 13, 6:12 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence63 min
Jul 13, 6:21 PM CDTSevere Thunderstorm WarningILXJasper54 min

Nearby

Flash Flood Warnings in Illinois, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.